MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL CONTROL UNIT DYONICS 25; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REPL CONTROL UNIT DYONICS 25; ARTHROSCOPE
Model Number 7211010S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device generated too much fluid during a knee procedure.No injuries or complications were reported as a result.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of high flow rate was confirmed.Product failed functional testing with a erratic flow and pressure rates.Cause of malfunction is a defective transducer p1.Product passed functional testing with a known good transducer installed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.No containment or corrective actions are recommended at this time.

Brand Name
SVCE REPL CONTROL UNIT DYONICS 25
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key6868343
Report Number1643264-2017-00545
Device Sequence Number718149
Product Code HRX
UDI-Device Identifier03596010555960
UDI-Public(01)03596010555960
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7211010S
Device Catalogue Number7211010S
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/13/2017
Supplement Date Received by Manufacturer09/13/2017
Initial Report FDA Received Date09/15/2017
Supplement Report FDA Received Date12/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1